I am a 46 year old female 200lbs and I had a liver function test that showed that my AST was 155 and my ALT was 360, my abdominal ultrasound showed a fatty liver. What else could cause the levels to be that high?
Hepatitis - Viral or autoimmune, Wilson's disease, Hemachromatosis, Primary Biliary Cirhosis, Primary Sclerosing Colangitis (cholangitis), Gallstones, Reaction to hepatotoxic drugs or substances, alchoholism (alcoholism), Mononucleosis, and so on,
Likely your Dr. ran tests - starting with the more basic hep screens first. NASH or "Fatty Liver" can cause your enzyme markers to increase. You may want to do an assessment of drugs your taking (prescription and OTC) and "see" if any of those are known to cause liver impairment....some do this insidiously, and other statin type drugs can creat problems rather quickly...
Not saying quit your meds (if your taking any) just become an educated consumer
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.